# SDR AALA202501118358

- Difficulty date: January 8, 2025
- Submitted: January 11, 2025
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 57,674 hours, 39,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD L EPSU BATTERY FAULT. MAINTENANCE REPLACED FWD LH EPSU BATTERY IAW AMM 33-51-38.
